MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Catalog Number 01.32.148MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 october 2019.Lot 185972: 20 items manufactured and released on 19-dec-2018.Expiration date: 2023-12-09.No anomalies found related to the problem.To date, 19 items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 09 october 2019.Stem: quadra-c 01.12.051 cemented, mirror polishing lat stem size 1 12/14 (k083558) lot.175306 lot 175306: 24 items manufactured and released on 11-oct-2017.Expiration date: 2022-09-28.No anomalies found related to the problem.To date, 14 items of the same lot have been already sold without any other similar reported event.Impact 01.33.101 mectaplug pe size 1 lot.1811301 (item not registered in usa).Lot 1811301: 209 items manufactured and released on 28-mar-2019.Expiration date: 2024-03-12.No anomalies found related to the problem.To date, 187 items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.189636.Lot 189636: 240 items manufactured and released on 21-feb-2019.Expiration date: 2024-02-05.No anomalies found related to the problem.To date, 186 items of the same lot have been already sold with 3 other similar reported event.Liner: impact dm 01.26.2848mhc double mobility hc liner 28/dmd (k092265) lot.186322.Lot 186322: 168 items manufactured and released on 27-sep-2018.Expiration date: 2023-09-17.No anomalies found related to the problem.To date, 148 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision following a suspicion of infection.All implants have been revised except the cup 3 weeks after primary.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9237118
Report Number3005180920-2019-00906
Device Sequence Number10795307
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2023
Device Catalogue Number01.32.148MB
Device Lot Number185972
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR